RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 1, Pages 11–16 (Mi vuu359)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

The Stone spaces of Boolean algebras

A. A. Gryzlov, R. A. Golovastov

Department of Algebra and Topology, Udmurt State University, Izhevsk, Russia

Abstract: We consider the Stone spaces $BD$ and $BS$ of two Boolean algebras. We prove, that the subspace $\hat C\subseteq BD$ of free ultrafilters of the space $BD$, and the space $BS$ are homeomorphic to the Cantor set.

Keywords: Boolean algebra, Stone space of Boolean algebra, ultrafilter, сompact.

Full text: PDF file (140 kB)
References: PDF file   HTML file
UDC: 515.122.536
MSC: 54D35
Received: 11.02.2013

Citation: A. A. Gryzlov, R. A. Golovastov, “The Stone spaces of Boolean algebras”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 1, 11–16

Citation in format AMSBIB
\Bibitem{GryGol13}
\by A.~A.~Gryzlov, R.~A.~Golovastov
\paper The Stone spaces of Boolean algebras
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/vuu359}


Linking options:
  • http://mi.mathnet.ru/eng/vuu359
  • http://mi.mathnet.ru/eng/vuu/y2013/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Nekotorye svoistva ultrafiltrov, svyazannye s konstruktsiyami rasshirenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 1, 87–101  mathnet
    2. A. G. Chentsov, “K voprosu o soblyudenii ogranichenii v klasse obobschennykh elementov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 90–109  mathnet
    3. A. A. Gryzlov, R. A. Golovastov, “O plotnosti i chisle Suslina podmnozhestv odnogo prostranstva Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 4, 18–24  mathnet
    4. A. G. Chentsov, “K voprosu o realizatsii elementov prityazheniya v abstraktnykh zadachakh o dostizhimosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 212–229  mathnet  elib
    5. R. A. Golovastov, “Prostranstva Stouna nekotorykh bulevykh algebr”, Izv. IMI UdGU, 2015, no. 1(45), 3–36  mathnet  elib
    6. A. G. Chentsov, “Bitopological spaces of ultrafilters and maximal linked systems”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S24–S39  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. G. Chentsov, “Ultrafiltry i maksimalnye stseplennye sistemy: osnovnye svoistva i topologicheskie konstruktsii”, Izv. IMI UdGU, 52 (2018), 86–102  mathnet  crossref  elib
    8. A. G. Chentsov, “Ultrafiltry i maksimalnye stseplennye sistemy: osnovnye sootnosheniya”, Izv. IMI UdGU, 53 (2019), 138–157  mathnet  crossref  elib
    9. A. G. Chentsov, “O superkompaktnosti prostranstva ultrafiltrov s topologiei volmenovskogo tipa”, Izv. IMI UdGU, 54 (2019), 74–101  mathnet  crossref
    10. A. G. Chentsov, “Superkompaktnye prostranstva ultrafiltrov i maksimalnykh stseplennykh sistem”, Tr. IMM UrO RAN, 25, no. 2, 2019, 240–257  mathnet  crossref  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:159
    Full text:49
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020